# SDR AWXA200300006

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 63,025 hours, 2,471 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Hose
- Part number: 271N61191
- Condition: Ruptured
- Location: Zone 700 - Landi
- Part time: 0 hours, 0 cycles
- Stage of operation: TX
- Nature of condition: G, S, K
- Precautionary procedure: O

## Discrepancy

PHX - NOSE WHEEL STEERING FAILURE - FLT 0716 - AFTER NORMAL LANDING AT PHX EN ROUTE FROM LAS NOSE WHEEL STEERING FAILED ON TAXIWAY, AND L/H HYDRAULIC QUANTITY DECREASED TO ZERO WITH SYSTEM PRESSURE LIGHT ILLUMINATED. EICAS MESSAGE FOR L/H HYDRAULIC SYSTEM DISPLAYED. AIRCRAFT REQUIRED TOW TO GATE.  MAINTENANCE FOUND L/H LANDING GEAR DOWN LOCK ACTUATOR FLEX LINE RUPTURED. REMOVED AND REPLACED L/H LANDING GEAR DOWN LOCK ACTUATOR FLEX LINE; LEAK CHECK COMPLIED WITH IAW BMM 32-32-02, PG. 407, STEP 11 & 12.
